# SDR 06FDEA2661

- Difficulty date: July 23, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11
- Aircraft serial: 48527
- Aircraft time: 47,790 hours, 8,610 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: ARB74131
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR SPAR UPPER CHORD AT STA XORS 1042 FOUND CORRODED.    CORROSION REMOVED PER SRM 51-21-01 VOLUME II AND FOUND OUT OF LIMIT AS PER SRM 57-20-00 FIGURE 16   VOLUME I.   REPAIR CARRIED OUT ON REWORKED AREA AS PER FEDEX E.A. 1-5710-103438, REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
